# SDR RAIA2018052970002

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 45,928 hours, 38,283 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: RTA1200
- Part serial: X815061
- Condition: Leaking
- Location: Portable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE FIRE EXTINGUISHER LEAKING.  R & R THE PORTABLE FIRE EXTINGUISHER.
